# SDR NSVA2011012

- Difficulty date: January 30, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N338CJ
- Make and model: Saab 340B
- Aircraft serial: 338
- Aircraft time: 34,423 hours, 38,480 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pdu
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING THE APPROACH THE LEFT MAIN AND LEFT ESSENTIAL BUSS LIGHT ILLUMINATED.  CREW FOLLOWED THE QRH.  DURING GEAR EXTENTION ONLY GOT GREEN FOR NOSE GEAR, FOLLOWED CHECKLIST TO DO MANUAL GEAR EXTENSION AND DECLARED EMERGENCY.  LANDED WITHOUT FURTHER INCIDENT, TOWED TO GATE.  REMOVED AND REPLACED LEFT PDU OPS CHECKED GOOD.  FERRIED FOR EXPLOSIVE BOLT CHANGE.
